# SDR USAA990352

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frme
- Condition: Cracked
- Location: Bs 1074
- Part time: 74,381 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK, FOUND 2 INCH CRACK IN BELLFRAME AT STATION 1074 LONGERON 14R.  INSTALLED A REPAIR DOUBLER PER SRM 53-03 FIG 30.  (M)
